# SDR ASAA2018091726149

- Difficulty date: September 14, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 46,965 hours, 13,845 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Panel
- Part number: 3400825010
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG AT NR 3 ROTATION ACOUSTIC PANEL DAMAGED. GROUNDED - YES. REPLACED ACOUSTIC PANEL PER AMM 72-23-02-400-801-F00.
